I've just been taken off pristiq and switched to lexapro because of side effects and I'm wondering if it's a reaction to durogesic 112mg patches that have contributed to my anxiety
Hi LizardMan, some people experience some anxiety while on the duragesic patch. Are you on the patch? It may make you either sleepy or a bit edgy. It just seems to do one or the other to most people.
But we are all so different, your anxiety may be due to something else entirely.
Tell your doctor about anxiety issues, as there are medications that can help that.
Best wishes to you.
Hello Lizardman. I answered this question yesterday,but don't see my post here. Durogesic patches can absolutely cause anxiety. It is noted in the list of side effects on every site I checked. I don't think there would be an interaction between the Durogesic Patches and Lexapro 10 mg.That is a moderate dose of Lexapro.But as always,when taking a new med watch for side effects. Hoping you can find a simple solution,tejas129
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I don't have depression, but have anxiety and panic attacks. I couldn't take zoloft and prosaic due?
Posted 27 May 2010 • 3 answers
Posted 16 Feb 2011 • 5 answers
Posted 21 Oct 2011 • 2 answers
Posted 9 Feb 2015 • 1 answer
Posted 26 Oct 2016 • 2 answers